# SDR VNAA9911014

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311888804
- Condition: Failed
- Location: Rt Engine
- Part time: 9,203 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW RECEIVED A RIGHT HAND ENGINE ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE.  THE CREW ABORTED TAKE OFF.  THE CREW CYCLED THE ELECTRONIC ENGINE CONTROL UNIT ON THE RAMP AND IT RESET.  PERFORMED A STATIC RUN UP AND IT REMAINED GOOD.  THE CREW THEN PROCEEDED BACK TO THE RUNWAY FOR ANOTHER TAKEOFF.
